... to emergency by ambulance due to severe blood loss just days after my second shot. I had my third shot last week and I am in so much pain and discomfort. I ache all over, I get so tired doing pretty much nothing. I get severe abdominal cramping and lower back cramps, like I am in labor. I can't work. I don't really leave my house and not driving. I am scheduled for a hysterectomy in 5.5 weeks from now. I am also experiencing the extreme weight gain. Still bleeding and "oozing". After hysterectomy will all this be behind me and I will be able to be active and pain free again? Is there hope?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Apr 2010 • 1 answer
Posted 11 Oct 2013 • 1 answer
Lupron Depot 11.25 mg - I have had a moderate period for 7 weeks since my 11.25mg lupron depot shot?
Posted 12 Jul 2014 • 1 answer
Posted 21 Jun 2016 • 1 answer
Posted 29 Jun 2016 • 0 answers